# SDR DL72S961357

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY EXIT LIGHT AT OVERWING HATCH INOP.    CLEANED CORROSION ON LIGHT SOCKET CONTACTS.  CHECKS NORMAL.
